MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-OUTPATIENT GREATER THAN 5

Medline Industries, LP MEDLINE; DBD-OUTPATIENT GREATER THAN 5
Catalog Number DYNDV2136C
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "stopcock 3 way in this kit leaks from the bottom component".
 
Additional Manufacturer Narrative
The customer reported a product failure and stated that the stopcock 3 way in the kit leaks from the bottom component; the customer also stated, "no pt.Harm".A sample was received for investigation, consisting of one stopcock, and the rest of the pack was not received; medline observed no visual defects or abnormalities with the received sample, reviewed finished good production records and pack build, and observed under magnification a crack in the plastic in the bottom compartment.The reported issue was confirmed.Medline stated that the item is received from the vendor and is not altered during kit assembly, that the nature of the damage indicates a potential molding defect, and that the root cause is related to an error in the component manufacturing process; the component manufacturing facility identified the leaking as caused by a mold deviation leading to uneven wall thickness and is correcting the mold issue and increasing inspection to prevent recurrence.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-OUTPATIENT GREATER THAN 5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50931797
Report Number1417592-2026-52890
Device Sequence Number10734787
Product Code LRS
UDI-Device Identifier40195327065561
UDI-Public40195327065561
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDV2136C
Device Lot Number22KBJ013
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/16/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown